# SDR 2005FA0001242

- Difficulty date: August 29, 2005
- Submitted: August 29, 2005
- Operation: General aviation
- Aircraft: N6239Y
- Make and model: Cessna T210N
- Aircraft serial: 21064304
- Aircraft time: 3,697 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Pin
- Part number: S26376Z11
- Part serial: NA
- Condition: Backed Out
- Location: Zone 300
- Part time: 92 hours, 92 cycles
- Component: Actuator, Cessna
- Component part number: 12602382
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE PIN THAT HOLDS THE DRIVE GEAR ONTO THE ACTUATOR DRUM HAD FALLEN OUT WHEN THE AIRCRAFT WAS TRIMMED NOSE UP. THE PILOT HAD TO PUSH ON THE YOKE WITH GREAT FORCE TO PITCH THE AIRCRAFT DOWN. AFTER EXAMINING THE ACTUATOR I NOTICED THAT THE HOLE FOR THE PIN WAS ELONGATED AND WOULD NOT HOLD A NEW PIN. I WOULD RECOMMEND SOME SORT OF CLAMP BE INSTALLED TO INSURE THE PIN COULD NOT BACK OUT.
